Vol. 2, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 8
Issue 8, 1787–2026
Issue 7, 1539–1786
Issue 6, 1297–1538
Issue 5, 1045–1296
Issue 4, 781–1044
Issue 3, 513–779
Issue 2, 257–511
Issue 1, 1–256

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
R-equivalence on three-dimensional tori and zero-cycles

Alexander Merkurjev

Vol. 2 (2008), No. 1, 69–89
Abstract

We prove that the natural map T(F)R A0(X), where T is an algebraic torus over a field F of dimension at most 3, X a smooth proper geometrically irreducible variety over F containing T as an open subset and A0(X) is the group of classes of zero-dimensional cycles on X of degree zero, is an isomorphism. In particular, the group A0(X) is finite if F is finitely generated over the prime subfield, over the complex field, or over a p-adic field.

Keywords
algebraic tori, $R$-equivalence, $K\!$-cohomology, zero-dimensional cycle
Mathematical Subject Classification 2000
Primary: 19E15
Milestones
Received: 28 June 2007
Revised: 23 October 2007
Accepted: 20 November 2007
Published: 1 February 2008
Authors
Alexander Merkurjev
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
United States